Kyungpook Mathematical Journal 2022; 62(3): 455-465
Published online September 30, 2022
Copyright © Kyungpook Mathematical Journal.
Remark on Some Recent Inequalities of a Polynomial and its Derivatives
Barchand Chanam∗, Khangembam Babina Devi and Thangjam Birkramjit Singh
Received: December 6, 2020; Revised: October 12, 2021; Accepted: November 8, 2021
We point out a flaw in a result proved by Singh and Shah [Kyungpook Math. J., 57(2017), 537-543] which was recently published in Kyungpook Mathematical Journal. Further, we point out an error in another result of the same paper which we correct and obtain integral extension of the corrected form.
Keywords: polynomials, s-fold zero, inequality, integral extension